# SDR EVCA20240408001

- Difficulty date: April 1, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N742AE
- Make and model: Bell 407
- Aircraft serial: 56350
- Aircraft time: 246 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 12225310A
- Condition: Smoke
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AC STOPPED BLOWING. SMOKE IN COCKPIT.
